Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online
Ask a Urologist   »  

Suggest the treatment for extremely red corona on penis and frenulum

DOCTOR OF THE MONTH - Jul 2016
Jul 2016
User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1971
Answered : 8641 Questions
Question
Extremely red corona on penis and frenulum
Posted Fri, 15 Nov 2013 in Urinary and Bladder Problems
 
 
Answered by Dr. P. T. Patil 1 hour later
Brief Answer:
It is due to inflammation of Glans of Penis .

Detailed Answer:
Hello
Thanks for your query.Based on the facts and photographs that you have posted it appears that you have developed inflammation of glans of Penis (Ballanitis) and UTI due to dry rough handling of Penis while masturbating.

Please get your routine urine test and urine culture done to find out the organisms causing this infection and antibiotics to which they are sensitive to.

Please take broad spectrum antibiotics along with urinary antiseptic like Nitrofurantoin and anti inflammatory medicine like Diclofenac twice daily and later on switch on to appropriate antibiotics as per culture report.

Get the prescription of medicines from your family Physician.

Ensure to drink more water.To keep your urine dilute This will help to control dysuria.

Ensure to clean your genitals with warm water and apply topical antibiotic ointment like Neosporin twice daily.This will also help as a soothing agent and relieve irritation of the
coronal sulcus.

Hope I have answered your query. If you have any more questions please feel free to ask me I shall be happy to help you .
Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by
 
Follow-up: Suggest the treatment for extremely red corona on penis and frenulum 13 hours later
1) will this remain permanent?
2) Do I need anti-biotics even tho it was caused from rough masturbation rather than bacteria?
3) Should I apply warm compress or ice? I think I put ice on my foreskin/frenulum and it had a negative effect on it. It shriveled up? I feel the skin got more stretchy and elastic from the ice.
4) I also have very thick veins on my penis, what do you suggest?
5) Should I begin to drink lots of cranberry juice?
6) Any herbal medicines you suggest?
7) should I get a doplar scan to see if I have permanent damage on my urethra?
8) Can you provide me with a prescription for the anti-biotics?

This has been killing my concentration, please help.
 
 
Answered by Dr. P. T. Patil 10 hours later
Brief Answer:
It is ot permanent.It will get cured.

Detailed Answer:
Hello
Thanks for follow up.
I would answer your questions point to point.
1)It will get cured with treatment suggested.
2)Infection is bacterial infection secondary to contamination with cloths(Inner wares) which subsides by taking antibiotics..
3)Do not apply warm or cold compression.
4)This vein is a .tributary of Dorsal Vein of Penis and have no significance.It is seen in so many people.
5)Yes you can drink more Canbury juice ,it will help to keep urine dilute and alkaline.
6)I have no knowledge of any herbal medicine.
7)In absence of other symptoms like bleeding per urethra or bruising of penis etc It is not indicated and not necessary.
8)As per medical ethics we Doctors at XXXXXXX are not supposed to prescribe medicines as we do not carry out physical examination of a user.You have to get prescription from your family physician.
Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by
 
Follow-up: Suggest the treatment for extremely red corona on penis and frenulum 1 hour later
thanks for your response.

I think the irriation came from masterbation and not any bacterial. From friction and rough handling rather than any form of contagious bacteria.

Will an antibiotic still alleviate the swelling of penis gland?

Also my urethra along my shaft feels very sore and uncomfortable. Any suggestions on how to help alleviate this pain?

My frenulum and foreskin where i applied ice seems to be a lot more loose and shriveled up. Is this a possible affect from applying ice?
 
 
Answered by Dr. P. T. Patil 6 minutes later
Brief Answer:
It is secondary infection of a rough surface,

Detailed Answer:
Hello
Thanks for follow up.

It is bacterial infection of a rough surface which can not be visible.Antibiotic is necessary to prevent ant to control infection .Swelling will be reduced with anti inflammatory medication.

The pain in urethra part of the infective process and will be taken cared of by antibiotic and anti inflammatory medication.

Shrivelling of foreskin and frenulum could be due to cold effect of ice.
Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by
 
Follow-up: Suggest the treatment for extremely red corona on penis and frenulum 3 days later
Now i feel like i am urinating less after i applied the ice on my penis. I feel like i have lost my sense of when i have to urinate. Did i affect the nerves or something? yikes.
 
 
Answered by Dr. P. T. Patil 3 hours later
Brief Answer:
No it will not affect bladder sensation.

Detailed Answer:
Hello
Thanks for follow up.
Applying ice will not affect sensation of urination.The micturition is controlled by sympathetic nervous system and can not be damaged with application of ice or warm water.
Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor